# SDR SIMA20130710010

- Difficulty date: July 10, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 27,377 hours, 23,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NR 1 EMERGENCY LIGHT DAMAGED.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-12.
